User menu

Accès à distance ? S'identifier sur le proxy UCLouvain | Saint-Louis

Search

Displaying 4 results.
    • Journal article
    Repeated games and partial differential equations
    Demeyer, B. (1996) Mathematics of Operations Research — Vol. 21, no. 1, p. 209-236 (1996)
    • Journal article
    On the nonexistence of universal information structures
    Meier, M (2005) Journal of Economic Theory — Vol. 122, no. 1, p. 132-139 (2005)
    • Journal article
    Profit sharing and strike activity in Cournot oligopoly
    Mauleon, Ana[FUSL] Vannetelbosch, Vincent[UCL] (1999) Journal of Economics — Vol. 69, no. 1, p. 19-40 (1999)
    • Journal article
    "Cav u" and the dual game
    De Meyer, B Rosenberg, D (1999) Mathematics of Operations Research — Vol. 24, no. 3, p. 619-626 (1999)